# SDR CA030618002

- Difficulty date: June 17, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 13,014 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95440263
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT OVERHAUL THE INNER WHEEL HALF WAS FOUND TO BE CRACKED AT ONE CORNER RADIUS OF EACH BRAKE DISC KEYWAY. THE CRACKS EMINATED FROM A MACHINED NOTCH IN THE RADIUS OF THE CORNERS. THE OPPOSITE CORNER OF EACH KEYWAY WAS SMOOTH.
